# SDR SIMA20190409002

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY PROXIMITY LIGHT #4 WIRES MISSING-C/A-REMOVED AND REPLACED LH EMERGENCY LIGHT #4 IAW EMB145 AMM 33-50-12
